Advertisement

Archiv der Mathematik

, Volume 79, Issue 3, pp 232–240 | Cite as

Two-transitive ovals in generalized twisted field planes

  • M. Biliotti
  • V. Jha
  • N. L. Johnson
Article
  • 34 Downloads

Abstract.

It is shown that if a generalized twisted field plane \( \pi \) of even order contains a parabolic oval which is invariant under a collineation group acting two-transitively on its affine points then \( \pi \) is Desarguesian.

Keywords

Collineation Group Field Plane Twisted Field Affine Point Twisted Field Plane 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2002

Authors and Affiliations

  • M. Biliotti
    • 1
  • V. Jha
    • 2
  • N. L. Johnson
    • 3
  1. 1.Dipartimento di Matematica, Università di Lecce, Via Arnesano, 73100 Lecce, Italy,¶ e-mail: biliotti@ilenic.unile.itItaly
  2. 2.Mathematics Department, Caledonian University, Cowcaddens Road, Glasgow, Scotland,¶ e-mail: vjha@gcal.ac.ukUK
  3. 3.Mathematics Department, University of Iowa, Iowa City, Iowa 52242, USA¶ e-mail: njohnson@math.uiowa.eduUSA

Personalised recommendations